# SDR UALA2013060303830

- Difficulty date: June 1, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 66,347 hours, 23,519 cycles
- Engine: Pwa PW2040
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO DOOR LOWER SKIN APPROX 9 INCHES ABOVE LOWER EDGE AND 17 INCHES AFT OF FWD EDGE AND IN PREVIOUS BLENDED AREA.   REPAIRED FWD CARGO DOOR IAW SRM 52-30-01.  REPAIR 4, FIG 201.
